# SDR FDEA201612044320

- Difficulty date: December 4, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,186 hours, 26,372 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: S281T00133
- Part serial: A0315
- Condition: Inoperative
- Location: Right
- Part time: 678 hours, 533 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DROPPED OFFLINE ON 2 MILE FINAL AND LANDING, AUTOTHROTLLE LOST ELECTRICAL POWER AND RIGHT UTILITY BUSS WENT OFFLINE.  STARTED APU WHICH RESTARTED POWER. HOWEVER, APU  DROPPED OFFLINE ENTERING PARKING. ACFT THEN  WOULD NOT ACCEPTE EXTERNAL POWER.   REMOVAL INSTALLATION OF RIGHT IDG PERFORMED   REMOVAL INSTALLATION OF RT GCU WAS PERFORMED.
